Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the notion of summability for the limit of a function of a continuous variable


Author: L. L. Silverman
Journal: Trans. Amer. Math. Soc. 17 (1916), 284-294
MSC: Primary 40C10
DOI: https://doi.org/10.1090/S0002-9947-1916-1501042-8
MathSciNet review: 1501042
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40C10

Retrieve articles in all journals with MSC: 40C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501042-8
Article copyright: © Copyright 1916 American Mathematical Society